# SDR FDEA202003020442

- Difficulty date: February 29, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO SEAT TRACK AT STATION 829 X = - 8.5 FOUND CROWN DAMAGE .  CABIN - MAIN DECK CARGO SEAT TRACK AT STATION 829 X = - 8.5 , DAMAGED CROWN   EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 856 TO EXISTING SPLICE STATION 745 X = - 8.5 AS PER SRM 53-00-  52-2R FIGURE 201 REPAIR 1 . REFER TO SNRM N00222 FOR WORK DETAILS . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
